Ask an expert
Question

02 Mar 2003

Loss of voice - thyroid?<br>
I am on Eltroxin medication (0.1 mg 2x day)for a poorly functioning thyroid, but for the last 6 months my voice has been getting more and more husky. My doctor did not think it was the medication. Any advice?
Answer 380 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

BA, it might be due to the thyroid itself pressing on the nerves that supply the vocal cords. The best would be to see an ENT surgeon and have it sorted out (he will refer you to a surgeon if necessary). Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.